# SDR CA111113004

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW RECEIVED A LOW OIL PRESSURE WARNING FOLLOWED BY FIRE WARNING.  ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION,  FOUND THE THAT THE ENGINE COULD NOT BE ROTATED, METAL ON THE TURBOMACHINE CHIP DETECTOR, NR 6 & 7 BEARING VENT TUBE FRACTURED AND POWER TURBINE BLADES FRACTURED.  THE AIRFRAME JET PIPE WAS ALSO HEAVILY DAMAGED.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
